Translator Disclaimer
2008 A spectral sequence for Khovanov homology with an application to $(3,q)$–torus links
Paul Turner
Algebr. Geom. Topol. 8(2): 869-884 (2008). DOI: 10.2140/agt.2008.8.869

Abstract

We extend the skein exact sequence of Khovanov homology to a spectral sequence which converges to Khovanov homology. We apply this to calculate the rational Khovanov homology of three-stranded torus links.

Citation

Download Citation

Paul Turner. "A spectral sequence for Khovanov homology with an application to $(3,q)$–torus links." Algebr. Geom. Topol. 8 (2) 869 - 884, 2008. https://doi.org/10.2140/agt.2008.8.869

Information

Received: 6 November 2007; Accepted: 5 March 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1158.57016
MathSciNet: MR2443099
Digital Object Identifier: 10.2140/agt.2008.8.869

Subjects:
Primary: 57M25
Secondary: 55T99, 57M27

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 2 • 2008
MSP
Back to Top